# SDR CALA2015032093446

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 86,893 hours, 24,920 cycles
- Engine: Pwa PW2040
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Faulty
- Location: Lg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS GEAR DISAGREE MSG.  LOWERED GEAR & DID NOT GET NOSE GEAR GREEN. ACCOMPLISHED ALT GEAR EXTENSION STILL NO GREEN.  ALSO FLIGHT ATTENDANT REPORTED LOUD GRINDING AT INITIAL GEAR RETRACTION.  R & R GEAR DOOR ACTUATOR, LOCK ACTUATOR & SEQUENCE VLV.  ACCOMPLISHED GEAR SWING SEVERAL TIMES WITH INSPECTORS PRESENCE.  THE RESULTS ARE GOOD, NO GRINDING NOISE AS DESCRIBED.  RII INSPECTION & FLIGHT TESTED SATISFACTORY.
